# SDR SIMA0433

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 10200311
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4118 - WHILE IN CRUISE, NR 1 DC GEN FELL OFF LINE AND WOULD NOT RESET.  AIRCRAFT RETURNED TO BASE WITH NO FURTHER INCIDENTS.  REMOVED AND REPLACED NR 1 DC GEN GCU.  OPS CHECK GOOD.  (M)
